# SDR TRAX200701734

- Difficulty date: November 15, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 6,633 hours, 4,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FS 280 WEB IS CORRODED.  BLENDED MINOR SURFACE CORROSION WITHIN LIMITS TO MAX DEPTH OF.004, TREATED, PRIMED AND PAINTED BLEND OUT IAW REO 670-53-11-052.
